# SDR CA010627040

- Difficulty date: June 27, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,818 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 206031418005
- Condition: Broken
- Location: Tail Boom
- Component: Tail Boom, Bell, 206031004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLANGE FOR THE VERTICAL FIN UPPER ATTACHMENT BOLT IS SEPARATED FROM SUPPORT DUE TO CRACK.
